Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

My father had white stool. He occasionally use proton pump inhibitor

hi my father had passed whitish colored stool this morning twice.he is occasionallly using proton pump inhibitor (omeperazole) and had a recent episode of diarrohea after having a corn soup,is this serious or not?
Asked On : Wed, 15 Jun 2011
Answers:  1 Views:  519
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Good Day
You need to wait it out and see if it happens again. Whitish, curdy stool can be a symptoms of Candidiasis in the intestine, a fungal infection, to be safe. Does your father have abdominal pain. Omeprazole is not known to cause the condition. If it happens again, you must take him to the Doctor's and get his stool tested.
Answered: Wed, 15 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor